Approximate sampling formulae for general finite-alleles models of mutation

Bhaskar, Anand, Kamm, John A., Song, Yun S. . Advances in Applied Probability 2012. 44 (2) :408-428

Locate this article in:

Bibtex

@article{CIS-259177,
  Author = {Bhaskar, Anand and Kamm, John A. and Song, Yun S.},
  Title = {Approximate sampling formulae for general finite-alleles models of mutation},
  Journal = {Advances in Applied Probability},
  Volume = {44},
  Number = {2},
  Year = {2012},
  Pages = {408--428},
  Keywords = {mutation chain, Coalescent theory, Martingale, Urn model, sampling probability}
}

Similar articles